| Model Number |
TYY-NNNNLM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
01/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The patient's tmj mandibular components were revised with all-titanium devices.Multiple mdr reports were filed for this event.Please see the associated report: 2031049-2020-00050.
Event or Problem Description
The patient's left mandibular component was removed and revised due to material sensitivity.